# SDR CALA2013102892442

- Difficulty date: October 25, 2013
- Submitted: October 29, 2013
- Operation: Air carrier
- Aircraft: N175UA
- Make and model: Boeing 747422
- Aircraft serial: 24382
- Aircraft time: 90,953 hours, 10,225 cycles
- Engine: Pwa PW4056
- System (JASC): 2121 · Air Distribution Fan
- Part: Relay
- Condition: Failed
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LAVATORY GALLEY FANS EICAS STATUS MESSAGE DISPLAYED.  BOTH LAVATORY GALLEY VENT FANS FAILED OR INTERFACE FAIL, AFTER TOP OF CLIMB F340.  REPLACED RELAY R8671 IAW SSM 21-26-01 PAGE 103.1.  OPERATIONS CHECKED SYSTEM IAW AMM 21-26-00-501, ALL OPERATIONS NORMAL, NO CMC OR STATUS MESSAGES.
